About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2010 (2010), Article ID 580583, 10 pages
http://dx.doi.org/10.1155/2010/580583
Research Article

Detection of Outliers and Patches in Bilinear Time Series Models

Department of Mathematics, Southeast University, Nanjing 210096, China

Received 10 January 2010; Accepted 10 February 2010

Academic Editor: Ming Li

Copyright © 2010 Ping Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We propose a Gibbs sampling algorithm to detect additive outliers and patches of outliers in bilinear time series models based on Bayesian view. We first derive the conditional posterior distributions, and then use the results of first Gibbs run to start the second adaptive Gibbs sampling. It is shown that our procedure could reduce possible effects on masking and swamping. At last, some simulations are performed to demonstrate the efficacy of detection and estimation by Monte Carlo methods.